Journal of Nonlinear Science

, Volume 29, Issue 4, pp 1701–1759 | Cite as

Averaging Principle for Multiscale Stochastic Klein–Gordon-Heat System

  • Peng GaoEmail author


This paper investigates multiscale stochastic Klein–Gordon-heat system. We establish the well-posedness and two kinds of stochastic averaging principle for stochastic Klein–Gordon-heat system with two timescales. To be more precise, under suitable conditions, two kinds of averaging principle (the autonomous case and the nonautonomous case) are proved, and as a consequence, the multiscale stochastic Klein–Gordon-heat system can be reduced to a single stochastic Klein–Gordon equation (averaged equation) with a modified coefficient, the slow component of multiscale stochastic system toward the solution of the averaged equation in moment (the autonomous case) and in probability (the nonautonomous case).


Multiscale stochastic partial differential equations Stochastic averaging principle Stochastic Klein–Gordon-heat system Stochastic Klein–Gordon equation Effective dynamics 

Mathematics Subject Classification

60H15 70K65 70K70 37H10 37L55 



I would like to thank the referees and the editor for their careful comments and useful suggestions. I sincerely thank Professor Yong Li for many useful suggestions and help.


  1. Bréhier, C.E.: Strong and weak orders in averaging for SPDEs. Stoch. Process. Appl. 122, 2553–2593 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. Bensoussan, A.: Stochastic Navier–Stokes equations. Acta Appl. Math. 38(3), 267–304 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  3. Bao, J., Yin, G., Yuan, C.: Two-time-scale stochastic partial differential equations driven by \(\alpha \)-stable noises: averaging principles. Bernoulli 23(1), 645–669 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  4. Cerrai, S.: A Khasminkii type averaging principle for stochastic reaction–diffusion equations. Ann. Appl. Probab. 19, 899–948 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. Cerrai, S.: Averaging principle for systems of reaction–diffusion equations with polynomial nonlinearities perturbed by multiplicative noise. SIAM J. Math. Anal. 43(6), 2482–2518 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. Cerrai, S., Freidlin, M.I.: Averaging principle for a class of stochastic reaction diffusion equations. Probab. Theory Relat. Fields 144, 137–177 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. Cerrai, S., Lunardi, A.: Averaging principle for nonautonomous slow–fast systems of stochastic reaction–diffusion equations: the almost periodic case. SIAM J. Math. Anal. 49(4), 2843–2884 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. Chow, P.L.: Thermoelastic wave propagation in a random medium and some related problems. Int. J. Eng. Sci. 11(9), 953–971 (1973)CrossRefzbMATHGoogle Scholar
  9. Chow, P.L.: Stochastic Partial Differential Equations. CRC Press, Boca Raton (2014)Google Scholar
  10. Cardetti, F., Choi, Y.S.: A parabolic–hyperbolic system modelling a moving cell. Electron. J. Differ. Equ. 95, 1–11 (2009)MathSciNetzbMATHGoogle Scholar
  11. Choi, Y., Miller, C.: Global existence of solutions to a coupled parabolic–hyperbolic system with moving boundary. Proc. Am. Math. Soc. 139(9), 3257–3270 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  12. Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (2014)CrossRefzbMATHGoogle Scholar
  13. Dong, Z., Sun, X., Xiao, H., Zhai, J.: Averaging principle for one dimensional stochastic Burgers equation. J. Differ. Equ. 10, 4749–4797 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  14. Dodd, R.K., Eilbeck, J.C., Gibbon, J.D., Morris, H.C.: Solitons and Nonlinear Wave Equations. Academic Press Inc, London (1982)zbMATHGoogle Scholar
  15. Debussche, A., Glatt-Holtz, N., Temam, R.: Local martingale and pathwise solutions for an abstract fluids model. Physica D Nonlinear Phenom. 240(14), 1123–1144 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  16. Fu, H., Duan, J.: An averaging principle for two-scale stochastic partial differential equations. Stoch. Dyn. 11(02n03), 353–367 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  17. Fu, H., Liu, J.: Strong convergence in stochastic averaging principle for two time-scales stochastic partial differential equations. J. Math. Anal. Appl. 384(1), 70–86 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  18. Fu, H., Wan, L., Wang, Y., Liu, J.: Strong convergence rate in averaging principle for stochastic FitzHugh–Nagumo system with two time-scales. J. Math. Anal. Appl. 416(2), 609–628 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  19. Fu, H., Wan, L., Liu, J.: Strong convergence in averaging principle for stochastic hyperbolic–parabolic equations with two time-scales. Stoch. Process. Appl. 125(8), 3255–3279 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. Fu, H., Wan, L., Liu, J., et al.: Weak order in averaging principle for stochastic wave equation with a fast oscillation. Stoch. Process. Appl. 128(8), 2557–2580 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  21. Flato, M., Simon, J.C.H., Taflin, E.: Asymptotic completeness, global existence and the infrared problem for the Maxwell–Dirac equations. Mem. Am. Math. Soc. 127, 311 (1997)MathSciNetzbMATHGoogle Scholar
  22. Gao, P.: Global Carleman estimates for linear stochastic Kawahara equation and their applications. Math. Control Signals Syst. 28(3), 21 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  23. Gao, P.: Some periodic type solutions for stochastic reaction–diffusion equation with cubic nonlinearities. Comput. Math. Appl. 74(10), 2281–2297 (2017a)MathSciNetCrossRefzbMATHGoogle Scholar
  24. Gao, P.: The stochastic Swift–Hohenberg equation. Nonlinearity 30, 3516–3559 (2017b)MathSciNetCrossRefzbMATHGoogle Scholar
  25. Gao, P.: The solutions with recurrence property for stochastic linearly coupled complex cubic-quintic Ginzburg-Landau equations. Stoch. Dyn. (2018a).
  26. Gao, P.: Averaging principle for the higher order nonlinear Schrödinger equation with a random fast oscillation. J. Stat. Phys. 171(5), 897–926 (2018b)MathSciNetCrossRefzbMATHGoogle Scholar
  27. Gao, P.: Averaging principle for stochastic Kuramoto–Sivashinsky equation with a fast oscillation. Discrete Contin. Dyn. Syst. A 38(11), 5649–5684 (2018c)MathSciNetCrossRefzbMATHGoogle Scholar
  28. Gyöngy, I., Krylov, N.: Existence of strong solutions for Itô’s stochastic equations via approximations. Probab. Theory Relat. fields 105(2), 143–158 (1996)CrossRefzbMATHGoogle Scholar
  29. Khasminskii, R.Z.: On the principle of averaging the Itô stochastic differential equations. Kibernetika 4, 260–279 (1968). (in Russian)Google Scholar
  30. Leung, A.W.: Asymptotically stable invariant manifold for coupled nonlinear parabolic–hyperbolic partial differential equations. J. Differ. Equ. 187(1), 184–200 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  31. Leung, A.W.: Stable invariant manifolds for coupled Navier–Stokes and second-order wave systems. Asymptot. Anal. 43(4), 339–357 (2005)MathSciNetzbMATHGoogle Scholar
  32. Lisei, H., Keller, D.: A stochastic nonlinear Schrödinger problem in variational formulation. Nonlinear Differ. Equ. Appl. NoDEA 23(2), 1–27 (2016)CrossRefzbMATHGoogle Scholar
  33. Lindblad, H., Rodnianski, I.: The weak null condition for Einsteins equations. C. R. Math. Acad. Sci. Paris 336(11), 901–906 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  34. Muñoz Rivera, J.E., Racke, R.: Smoothing properties, decay, and global existence of solutions to nonlinear coupled systems of thermoelastic type. SIAM J. Math. Anal. 26(6), 1547–1563 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  35. Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, Berlin (1985)zbMATHGoogle Scholar
  36. Pei, B., Xu, Y., Wu, J.L.: Two-time-scales hyperbolic–parabolic equations driven by Poisson random measures: existence, uniqueness and averaging principles. J. Math. Anal. Appl. 447(1), 243–268 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  37. Wu, S., Chen, H., Li, W.: The local and global existence of the solutions of hyperbolic–parabolic system modeling biological phenomena. Acta Math. Sci. 28(1), 101–116 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  38. Wang, W., Roberts, A.J.: Average and deviation for slow-fast stochastic partial differential equations. J. Differ. Equ. 253, 1265–1286 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  39. Xu, J.: \(L^{p}\)-strong convergence of the averaging principle for slow–fast SPDEs with jumps. J. Math. Anal. Appl. 445(1), 342–373 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  40. Xu, J., Miao, Y., Liu, J.: Strong averaging principle for two-time-scale non-autonomous stochastic FitzHugh–Nagumo system with jumps. J. Math. Phys. 57(9), 092704 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  41. Yang, D., Hou, Z.: Large deviations for the stochastic derivative Ginzburg–Landau equation with multiplicative noise. Physica D Nonlinear Phenom. 237(1), 82–91 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  42. Zhang, X., Zuazua, E.: Long-time behavior of a coupled heat-wave system arising in fluid–structure interaction. Arch. Ration. Mech. Anal. 184(1), 49 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematics and Statistics, and Center for Mathematics and Interdisciplinary SciencesNortheast Normal UniversityChangchunPeople’s Republic of China

Personalised recommendations